MAUDE Adverse Event Report: BECKMAN COULTER INC. AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter customer technical support (cts) specialist assisted customer troubleshoot over the phone.The cts had customer verify their deionize water quality and it was within specification.Upon further troubleshooting the customer replaced the sample syringe and reagent syringe per cts recommendation to resolve the issue.No further issue was reported.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is (b)(4).
 
Event or Problem Description
The customer reported erroneous low patient results generated for lipase (lip), bicarbonate (co2) and ion selective electrode (ise) which include sodium (na), potassium (k) and chloride (cl) on their au480 clinical chemistry analyzer.The erroneous results were reported outside the laboratory and later amended.The customer did not provide patient data printouts or demographics.There was no report of change to treatment, injury, or death associated to this event.

Brand Name
AU480 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25194588
Report Number9612296-2026-00209
Device Sequence Number10433668
Product Code JJE
UDI-Device Identifier14987666542972
UDI-Public(01)14987666542972(11)190801
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K981743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU481-10E CHEMISTRY ANALYZER AU480 WITH ISE
Device Catalogue NumberB96693
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown